This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Cardiopulmonary Complications of Ergot-Derivative Dopamine Agonists

Michael J. Rack, MD; Alp Sinan Baran, MD; Allen C. Richert, MD; Howard P. Roffwarg, MD

Published: October 15, 2004

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: We read with interest the study by Cavallaro et al.1 that evaluated the usefulness of cabergoline in treating risperidoneinduced hyperprolactinemia. The authors of this small, 8-week study concluded that low-dose cabergoline is a safe and effective treatment for many patients with risperidone-induced hyperprolactinemia. We are concerned, however, about reports linking the ergot-derivative dopamine agonists with cardiopulmonary disease.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Neurologic and Neurocognitive , Parkinson Disease

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...